# SDR SWIA200311762

- Difficulty date: February 2, 2003
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N293SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120320
- Aircraft time: 15,244 hours, 22,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Part serial: 1244
- Condition: Inoperative
- Location: Emergency Light
- Part time: 6,574 hours, 9,430 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 9 OVERHEAD BIN, FLOOR AND DOOR EMERGENCY LIGHTS INOP.  REPLACED EMERGENCY LIGHTING BATTERY PER 32-00-00.  OPS CHECK GOOD NR 3 POSITION.
